Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Removed fibroids on uterus. Taken medicine for UTI. Why is the problem recurring?

I HAD DA vINCI surgery 3 weeks ago....removal of fibroids on uterus they only reoved the uterus 5 days after i recieved a uti/ yeast infection they treated the uti but it did not clear all the way up may have to go back on antibiotics.....first 3 days they gave me sulfate or something bactrum antibiotics,then they call me the 3rd day and said the urine culture came back and its definitly a uti then the put me on cipri something another antibiotic for 3 more days sunday was the last dose and i iam feeling symptoms again scared and confused did not have this problem before my surgery...
Asked On : Sun, 14 Oct 2012
Answers:  2 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response

Welcome to HCM.
UTI can be a sequel of hospitalization esp. if it involves bladder catheterization.
You may need long term antibiotics if at all and there's nothing to be scared.

Answered: Sun, 14 Oct 2012
I find this answer helpful
  User's Response
yes it is occures normal problem after surgery due to use of catheter during surgery. do.,n,t worry can you tell me your complain /symptoms ,than I may help You.otherwise recurrent to take you antibiotics than you would be suffer from gastric you will say after surgery I have this/that.while now you drink 5 lit water.donot avoid go to toilet.and take a homeopathic med help
likes arg nit 30 bd.staph 200 stat,cantha Q bd for 1 wks
Answered: Sun, 14 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor